# SDR 95ZZZX2469

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 124112230
- Condition: Failed
- Location: Xmsn Thermo
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, TRANSMISSION OIL TEMP LIGHT ILLUMINATED SEVERAL TIMES.  TEMP INDICATOR READING NORMAL.  AIRCRAFT DIVERTED TO FOURCHON.  206L-1 IPC, CHAPER 63-99-00, PAGE 8, FIGURE 63-2, ITEM 23.
